Feb 22, 2015
Hello, so I've been having severe withdrawal from zyprexa (olanzapine) for the last 4 months. It all started 3 days after I stopped taking it cold turkey after being on 10mg for 4 months. I was taking it for sleep/ depression and anxiety when nothing else was working. I had to go off it due to gaining 60lbs in 4 months. I've been completely miserable without it. Insomnia, anxiety, crying spells, headaches, cold/hot sweats, unable to get out of bed much. Had to quit my job. My doctor put me on clonzapam 1mg/day to help get me through with the anxiety. It helped quite a bit for a couple weeks and now it doesn't do much. I wake up sick to my stomach and extremely fatigued in the morning. I'm now gaining a tolerance after 2 months and am trying to get off it. My doctor says I might want to just go back on the zyprexa but it has really bad side effects and I gain a ton of weight on it and since my blood sugar is already high I would probably develop diabetes. Any advise? Do I just get through withdrawals (which is hell) or do I go back on zyprexa and see if it helps or go ask for something else. Anyone been in a similar situation? I'm really missing my family and haven't been able to care for my 9 month old son. Any advice would be much appreciated!